# SDR ASAA2017011419356

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,130 hours, 10,661 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE START IN SJC NR 1 ENGINE N2 WAS VERY SLOW IN SPOOLING UP MAX ROTATION WAS 21.2 % AFTER APPROXIMATELY 35 SECONDS WITH START LEVER STILL IN CUTOFF. AFTER LEVER RAISED TO IDLE N2 AND N1 CONTINUED TO RISE SLOWLY BUT CONSISTENTLY ACHIEVING CUTOUT W/ NORMAL PARAMETERS 1 MINUTE +55 SECONDS AFTER ENGAGING STARTER. FUEL FLOW AND EGT AND OIL PRESSURE INDICATIONS WERE WITHIN NORMAL PARAMETERS THROUGHOUT START MAX EGT APP 420 DEG. GROUNDED - YES. PERFORMED MULTIPLE ENGINE (NORMAL STARTS) WITH NO DEFECTS NOTED. STARTING APU PRESSURE WHILE STARTING ENGINES AT 35 PSI. N2 INCREASED AT NORMAL RATE WITH NO DEFECTS NOTED. AS A PRECAUTIONARY REMOVED AND REPLACED THE R/H FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01-000/400-802. LEAK TEST GOOD NO LEAKS NOTED. OPS TEST GOOD NO DEFECTS. NORMAL START IAW AMM 71-00-00-800-808. MAX MOTORING REACHED 29% N2 ON ALL ENGINE STARTS.
